The spanning laceability on the faulty bipartite hypercube-like networks

Cheng Kuan Lin, Yuan-Hsiang Teng, Jiann-Mean Tan, Lih-Hsing Hsu, Marusic Dragan

Research output: Contribution to journalArticle

5 Scopus citations


A w-container C(u, v) of a graph G is a set of w-disjoint paths joining u to v. A w-container of G is a w*-container if it contains all the nodes of V (G). A bipartite graph G is w*-laceable if there exists a w*-container between any two nodes from different parts of G. Let n and k be any two positive integers with n >= 2 and k <= n. In this paper, we prove that n-dimensional bipartite hypercube-like graphs are f-edge fault k*-laceable for every f <= n - 2 and f + k <= n. (C) 2013 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)8095-8103
Number of pages9
JournalApplied Mathematics and Computation
Issue number15
StatePublished - 1 Apr 2013


  • Hamiltonian; Hamiltonian laceable; Hypercube networks; Hypercube-like network; Spanning laceability

Fingerprint Dive into the research topics of 'The spanning laceability on the faulty bipartite hypercube-like networks'. Together they form a unique fingerprint.

  • Cite this